# SDR IPXA2015040287656

- Difficulty date: March 26, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 21,864 hours, 14,755 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504634
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  NR 1 PYLON INBD SKIN DAMAGE.  REPAIRED NR 1 PYLON INBD SKIN, PN 311N5046-34 IAW EA 757-5451-27-A2172 AND EO B757-5430-57073-A.
